Yes, there is a good way to do this and while it may not work the first time, all it takes is concentration.
I'm not sure about the "meditation speeding up your heart beat" thing, but, focusing on your heartbeat during meditation will slow it down, if you specifically will it. It'll take a lot of focus, a bit of time, and maybe a few practice times. You'll get the hang of it, and a valuable skill - self control.
The mind controls the body, you control your mind.
Good luck =D
Edit: I felt like expanding on the process =D
Get comfy - sit up or lie down, if you're sure you won't fall asleep. Start by breathing normally, then, with each breath, take longer pauses between exhaling and inhaling. You'll want to reach the point where you honestly believe you cannot breath any more slowly, but get there gradually. While doing this, just simlpy focus on your intent, picture it in your head.
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
my 1st rt shoulder surgery my heart stopped- (Dr. disconnected my long head bicep at the top) and my second surgery my heart slowed down three or four times during rt later-jet surgery. I would like to no what to do about my heart condition, because heart Dr. I seen told me after tests perform said, it is my rt shoulder that cause this to happen...
i randomly get this overwhelming feeling like i need to do something fast but really i m moving slow. it is really hard to explain or put into words. i dont know how to stop it it just eventually stops.. my heart starts racing... i have no idea what causes it to start it just does and last from 5 to 10 min..
Hello, I am taking Flecainide 50 mg twice daily for a month. I was having dizziness for a few months. After ruling many things out, we found that I am having too many heart beats. The doctor thought once we slowed the beats down, I would not be dizzy. I have still had dizziness. It felt like it was leveling out a bit, but now it is bothering me again. They told me to make another appointment which is over a month away. I can t believe the doctor said not to take it if it bothers me. I would be afraid to stop taking it since it has slowed the rapid beats down. Do you think it might help if I cut them in half taking 25 mg. twice daily? I also take klonopin 0.5 mg. daily and hydroxyzine which I only started when I was dizzy months ago. I am tired of being dizzy. For 20 years the klonopin has kept me in check.